# SDR AU010077

- Difficulty date: February 6, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Engine: Cont TSIO520K
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Condition: Faulty
- Location: Scav Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SCAVENGE PUMP GEAR FAULTY. ROCKWELL HARDNESS TEST GAVE A READING OF 34 WHICH IS BELOW SPECIFICATION.
